Items where Author is "Ashraf, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ashraf, M. and Parveen, N. (2017) (σ,τ)-∗-Jordan ideals in ∗-prime rings. Georgian Mathematical Journal. ISSN 1072947X

Ashraf, M. and Jabeen, A. (2017) Nonlinear generalized Lie triple derivation on triangular algebras. Communications in Algebra, 45 (10). pp. 4380-4395. ISSN 927872

This list was generated on Wed Apr 21 23:30:34 2021 IST.